Rate of equiconvergence of Fourier series in eigenfunctions of Sturm–Liouville operators in an integral metric
Differencialʹnye uravneniâ, Tome 18 (1982) no. 9, pp. 1480-1493
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_9_a1,
author = {I. S. Lomov},
title = {Rate of equiconvergence of {Fourier} series in eigenfunctions of {Sturm{\textendash}Liouville} operators in an integral metric},
journal = {Differencialʹnye uravneni\^a},
pages = {1480--1493},
year = {1982},
volume = {18},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_9_a1/}
}
TY - JOUR AU - I. S. Lomov TI - Rate of equiconvergence of Fourier series in eigenfunctions of Sturm–Liouville operators in an integral metric JO - Differencialʹnye uravneniâ PY - 1982 SP - 1480 EP - 1493 VL - 18 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_9_a1/ LA - ru ID - DE_1982_18_9_a1 ER -
I. S. Lomov. Rate of equiconvergence of Fourier series in eigenfunctions of Sturm–Liouville operators in an integral metric. Differencialʹnye uravneniâ, Tome 18 (1982) no. 9, pp. 1480-1493. http://geodesic.mathdoc.fr/item/DE_1982_18_9_a1/